Notre Dame Journal of Formal Logic

Relative strength of Malitz quantifiers.

Steven Garavaglia

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 19, Number 3 (1978), 495-503.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093888414

Digital Object Identifier
doi:10.1305/ndjfl/1093888414

Mathematical Reviews number (MathSciNet)
MR0485164

Zentralblatt MATH identifier
0351.02012

Subjects
Primary: 02B20

Citation

Garavaglia, Steven. Relative strength of Malitz quantifiers. Notre Dame J. Formal Logic 19 (1978), no. 3, 495--503. doi:10.1305/ndjfl/1093888414. https://projecteuclid.org/euclid.ndjfl/1093888414


Export citation